Article citationsMore>>

L. Jin, “Application of Modified Variational Iteration Method to the Bratu-Type Problems,” International Journal of Engineering, Contemporary Mathematics and Sciences, Vol. 4, 2010, pp. 153-158.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.